I started taking pantoprazale 6 weeks ago, having stomach pain and other side effects and want to stop. Pharmacist said to just stop taking it but is that safeÉ how do i go about getting off this med, thanks
Although you do not have to wean off of these proton pump inhibitors like you do with other meds, it is never wise to stop taking a med without consulting with your doctor. This med was prescribed for a reason, and your doctor might want to put you on a different medication to treat your condition. Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2012 • 3 answers
Why am I still suffering stomach pain and diarrhea 4 weeks after stopping Bydureon because of these?
Posted 9 Jan 2015 • 1 answer
Posted 31 May 2016 • 1 answer
Posted 14 Oct 2017 • 1 answer
How long before side effects stop after stopping medication of trulicity/ severe upper stomach pain?
Posted 11 days ago • 0 answers